| Catalog Number |
RONYX25008UX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Occlusion (1984)
| Date of Event |
02/07/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During the index procedure, one resolute onyx des was implanted in the lad.Approximately 2 months post index procedure, during a second revascularization patient suffered from occlusion caused by a plaque shift into previously stented sub branch.Investigator and safety assessed that the event was not related to index device or antiplatelets medication.Patient recovered.